Publication
Title
Versal deformations and versality in central extensions of Jacobi schemes
Author
Abstract
Language
English
Source (journal)
Transformation groups
Publication
2009
ISSN
1083-4362
Volume/pages
14:2(2009), p. 287-317
ISI
000265943000002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 26.11.2018
To cite this reference